# SDR CALA2024091902444

- Difficulty date: September 6, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 78,994 hours, 29,164 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A2051
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, POSSIBLE CORROSION ON FLOOR BEAM AT STA 986.5 AND LBL 39 TO RBL 45 (REF AAR NR 1000016001)
